# SDR USAA061411

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520 RBL 24.75 AND 45.5 CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW EA 98297, DEFECT SIZE: 2.5 INCH.
